# SDR DALA2024041504422

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT PREVIOUS REPAIR DOUBLER OF AFT CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00072: CORROSION LEVEL 2. FWD AND AFT PREVIOUS REPAIR DOUBLER OF AFT CARGO COMPARTMENT DOOR JAMB WERE REPLACED PER B717-200 SRM 53-20-15-2R REPAIR 7 FIG 201. (LP #0290334)
